# SDR CALA2024093002506

- Difficulty date: September 24, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N62889
- Make and model: Boeing 737924ER
- Aircraft serial: 42193
- Aircraft time: 29,734 hours, 10,786 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Tee Angle
- Part number: 313A2752U2
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO-2 PYLON AFT LOWER FIXED FAIRING AFT INTERNAL WEB CRACKED MKD DOT 060 REF. REMOVED AND REPLACED I/B TEE ASSY #2 PYLON AFT FIXED FAIRING REF. B737 SRM 51-40-02-0G-0 AND DRWG#313A2752. REF. AAR N/R:9899015.
